MAUDE Adverse Event Report: ARTHREX, INC. ANGLED REAMER SLEEVE, 20°; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. ANGLED REAMER SLEEVE, 20°; MANUAL INSTR, GENERAL SURGICAL
Model Number ANGLED REAMER SLEEVE, 20°
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 9/8/2023, it was reported by a sales representative via sems-06025851 that an ar-9597-20 angled reamer sleeve had an issue during a rtsa procedure on (b)(6) 2023.The angled reamer was getting hung up with the shaft inserted.There was no harm to the patient, and the case was only delayed 3 minutes.This occurred during use with no patient harm.Additional information has been requested.On 9/26/2023, the sales representative provided the following information via email: the instrument was deemed unsatisfactory/unusable during the case.When the device got hung up during the case, another instrument tray was accessed to use a different ar-9597-20 angled reamer sleeve to complete the procedure successfully.
 
Additional Manufacturer Narrative
Complaint is confirmed.Functional testing was not performed on the returned ar-9597-20 due to the condition of the device.Visual evaluation noted that device has abrasion marks and signs of wear and tear.The most likely cause is attributed to wear and tear due to repeated use.Refer to investigation photo.

Brand Name
ANGLED REAMER SLEEVE, 20°
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21112659
Report Number1220246-2025-09300
Device Sequence Number8760668
Product Code LXH
UDI-Device Identifier00888867343450
UDI-Public00888867343450
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANGLED REAMER SLEEVE, 20°
Device Catalogue NumberAR-9597-20
Device Lot Number37222222
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2023
Initial Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown